advertisement
Question
Posted by: Anonymous | 2009/05/21

Blood clots (lungs) Wafarin

Hi - in October last year the doctors told me had blood clots in my lungs. they placed me on wafarin. How long does it take for the blood clots to ' disappear'  and can your body still form blood clots while you are on wafarin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
The body gradually removes the clots over a period of time and can take up to 3 months. If you take your warfarin correctly and your INR is within the right limits, you should not form more clots. Most people need to take warfarin for at least 12 months after they had a lung clot.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/05/22

After the blood clots have gone ...what damage is there to the lungs afterwards?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement